| Model Number |
1009660 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Stretched (1601)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the procedure was to treat a heavily calcified lesion in the right coronary artery (rca).During removal of the bmw universal guide wire, resistance was met with the lesion.Once removed from the patient, it was noted the tip coils were stretched.Another guide wire was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported issue appears to be related to operational context.The heavily calcification likely contributed to wire damage during insertion or during withdrawal.In this case, the stretched wire indicates a possible break in the core wire which then also contributed to the difficulty to remove.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.